# SDR ASAA2023070943954

- Difficulty date: July 9, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 34,754 hours, 10,911 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING MASTER CAUTION LITE WITH CABIN PRESS "AUTO FAIL" LIGHT CAME ON THEN AFTER ENGINE SHUTDOWN IT WENT OUT ( NO LIGHTS). GROUNDED - YES. ON DEFERRAL.
